# SDR P5CA2019123090238

- Difficulty date: December 27, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 16,463 hours, 4,536 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 11518641
- Part serial: 115186401099
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK RAM AIR INLET DOOR SECURED OPEN. L PACK TEMP, L PACK RESET SW INOP.( TRANSFER TO MDDR 122670 IAW DDG 21-53-01A, CAT 'C', REMOVED AND REPLACED LEFT PACK INLET DOOR ACTUATOR PER AMM 21-53-03   AND PACK TEMP CONTROLLER PER AMM 21-51-14 LEFT PACK OPS CHECKED NORMAL. ACTIVATED RAM AIR INLET AND EXHAUST DOOR AND DOOR OPEN CHECK NORMAL PER AMM 21-00-00.
